# SDR UPS99231063

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-03.00-01) BULGE IN FUSELAGE SKIN BS 344, LBL 16, LWL 148 AND LEVELING COMPOUND SEPARATED FROM INTERIOR STRUCTURE HORIZ WALKWAY BEAM FROM BS 335-BS 351, LBL 16, WL 152.  REMOVED DAMAGE AND REPAIRED PER SRM 53-30-3.
